Sur le cercle de Miquel

François Girault

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1919)

  • Volume: 19, page 452-456
  • ISSN: 1764-7908

How to cite

top

Girault, François. "Sur le cercle de Miquel." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 19 (1919): 452-456. <http://eudml.org/doc/103197>.

@article{Girault1919,
author = {Girault, François},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {452-456},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Sur le cercle de Miquel},
url = {http://eudml.org/doc/103197},
volume = {19},
year = {1919},
}

TY - JOUR
AU - Girault, François
TI - Sur le cercle de Miquel
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1919
PB - Carilian-Goeury et Vor Dalmont
VL - 19
SP - 452
EP - 456
LA - fre
UR - http://eudml.org/doc/103197
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.